# SDR DL73E991724

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tr Unit
- Condition: Inop
- Location: E/E Compt
- Component: MI585161
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

WX RADAR ANT FLASHING ON SCREEN.  NO RADAR AVAILABLE.  REPLACED WX RARAR TRANSCEIVER.
